Communications in Mathematical Physics

, Volume 31, Issue 4, pp 265–277

Some remarks on the location of zeroes of the partition function for lattice systems

Authors

  • David Ruelle
    • I.H.E.S.
Article

DOI: 10.1007/BF01646488

Cite this article as:
Ruelle, D. Commun.Math. Phys. (1973) 31: 265. doi:10.1007/BF01646488

Abstract

We use techniques which generalize the Lee-Yang circle theorem to investigate the distribution of zeroes of the partition function for various classes of classical lattice systems.

Copyright information

© Springer-Verlag 1973